# SDR UIEA2019061314461

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,577 hours, 19,385 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3389
- Condition: Failed
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXH FAN STATUS MESSAGE.   REMOVED AND REPLACED THE FORWARD RACK EXHAUST FAN (B12) AS PER B767 AMM 21-58-06/401. OPS CHECK NORMAL, NO LEAKS.
